# SDR AALA20011742

- Difficulty date: September 5, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DENT WITH CREASE IN FUSELAGE SKIN.  CUT OUT DAMAGE AND INSTALLED FILLER AND DOUBLER PER 53-30-3 FIG 3 PAGE 13 AND 53-30-3 PART 1 DETAIL 1.  (M)
